Pfizer recalls Robitussin DM cough syrup due to label with wrong dosage instructions

ABS-CBNNews.com, citing a Food and Drug Administration (FDA) advisory, reports that pharmaceutical company Pfizer is "voluntarily recalling its Robitussin DM cough syrup medicine due to errors in its labeling."

ABS-CBNNews.com, citing a Food and Drug Administration (FDA) advisory, reports that pharmaceutical company Pfizer is "voluntarily recalling its Robitussin DM cough syrup medicine due to errors in its labeling."

 

The report noted: "The products have discrepancies on both the primary label and carton regarding dosage instructions for children two (2) to six (6) years old." Apparently, as the advisory pointed out, "the wrong label states that dosage for the said age group is 2.5 mL or equivalent to 1 teaspoonful." In fact, the "correct dosage should have been 1/2 teaspoonful for every six (6) hours."

 

The advisory then asked "anyone who may have bought the affected products are advised to discontinue using the same and immediately coordinate" with Pfizer.

 

For more on this story, log on to ABS-CBNNews.com.

Tell us your #feels!

Win
Yum
LOL
WTF
0
Total votes
View more stories tagged ""

Read more stories about

Comments

Latest Stories

Load More Stories

SUBSCRIBE TO NEWSLETTER

Get the latest updates right in your inbox!